| Catalog Number |
06473245001 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reagent lot number is 742138.The expiration date was requested but not provided.The field service engineer (fse) inspected the module and found a damaged cell rinse tube in rinse unit 3.He then replaced this tube.The investigation determined the event was caused by insufficient service maintenance.The investigation determined the service actions resolved the issue.
Event or Problem Description
The initial reporter received questionable crej2 creatinine jaffé gen.2 (crej2) results from two patient samples tested on the cobas 8000 c702 module.The reporter was able to provide one example of discrepant results: the reporter was not able to specify the analyzer used for the results, which results were deemed correct, and if the analyzers were from the same system.The initial result from their cobas 1 was 2.03 mg/dl.The repeat result from their cobas 2 was 1.04 mg/dl.